logo AFST
Smooth foliations on homogeneous compact Kähler manifolds
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 1, pp. 141-159.

Nous étudions les feuilletages lisses de codimension arbitraire sur les variétés kähleriennes compactes homogènes. Nous montrons que les feuilletages lisses sur les variétés kähleriennes compactes homogènes rationnelles coïncident avec les fibrations localement triviales et nous classifions les feuilletages lisses dont toutes les feuilles sont analytiquement denses sur les variétés kähleriennes compactes homogènes. Les deux résultats sont basés sur un théorème de structure grossière pour les feuilletages lisses sur les variétés kähleriennes compactes homogènes obtenu par comparaison du feuilletage avec la décomposition de Borel-Remmert de l’espace ambiant.

We study smooth foliations of arbitrary codimension on homogeneous compact Kähler manifolds. We prove that smooth foliations on rational compact homogeneous manifolds are locally trivial fibrations and classify the smooth foliations with all leaves analytically dense on compact homogeneous Kähler manifolds. Both results are built upon a (rough) structure Theorem for smooth foliations on compact homogeneous Kähler manifolds obtained by comparison of the foliation with the Borel-Remmert decomposition of the ambient space.

Reçu le : 2015-02-15
Accepté le : 2015-06-15
Publié le : 2016-02-29
DOI : https://doi.org/10.5802/afst.1489
@article{AFST_2016_6_25_1_141_0,
     author = {Federico Lo Bianco and Jorge Vit\'orio Pereira},
     title = {Smooth foliations on homogeneous compact K\"ahler manifolds},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 25},
     number = {1},
     year = {2016},
     pages = {141-159},
     doi = {10.5802/afst.1489},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2016_6_25_1_141_0/}
}
Federico Lo Bianco; Jorge Vitório Pereira. Smooth foliations on homogeneous compact Kähler manifolds. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 1, pp. 141-159. doi : 10.5802/afst.1489. https://afst.centre-mersenne.org/item/AFST_2016_6_25_1_141_0/

[1] Baum (P.) and Bott (R.).— Singularities of holomorphic foliations. J. Differential Geometry, 7, p. 279-342 (1972).

[2] Brunella (M.).— Feuilletages holomorphes sur les surfaces complexes compactes. Ann. Sci. École Norm. Sup. (4), 30(5), p. 569-594 (1997).

[3] Brunella (M.).— Codimension one foliations on complex tori. Ann. Fac. Sci. Toulouse Math. (6), 19(2), p. 405-418 (2010).

[4] Brunella (M.) and Mendes (L.G.).— Bounding the degree of solutions to Pfaff equations. Publ. Mat., 44(2), p. 593-604 (2000).

[5] Deligne (P.).— Théorie de Hodge. II. Inst. Hautes Études Sci. Publ. Math., (40), p. 5-57 (1971).

[6] Eisenbud (D.).— Commutative algebra, volume 150 of Graduate Texts in Mathematics. Springer-Verlag, New York, 1995. With a view toward algebraic geometry.

[7] Ghys (E.).— Feuilletages holomorphes de codimension un sur les espaces homogènes complexes. Ann. Fac. Sci. Toulouse Math. (6), 5(3), p. 493-519 (1996).

[8] Loray (F.) and Rebelo (J. C.).— Minimal, rigid foliations by curves on n . J. Eur. Math. Soc. (JEMS), 5(2), p. 147-201 (2003).

[9] Noguchi (J.).— A short analytic proof of closedness of logarithmic forms. Kodai Math. J., 18(2), p. 295-299 (1995).

[10] Pan (I.) and Sebastiani (M.).— Classification des feuilletages turbulents. Ann. Fac. Sci. Toulouse Math. (6), 12(3), p. 395-413 (2003).

[11] Pereira (J. V.) and Sad (P.).— On the holonomy group of algebraic curves invariant by holomorphic foliations. Ann. Mat. Pura Appl. (4), 185(2), p. 257-271 (2006).